MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Vomiting (2144); Dizziness (2194)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 50 and 51mg/dl.The expected fasting blood glucose test result range is 100-150mg/dl.The customer did report symptoms of vomiting and dizziness.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored according to specification in the bedroom.During the call a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 01/31/2021 and open vial date is 4 days ago.The meter memory was reviewed for previous test result history.(b)(6).
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Sections with additional information as of 11-may-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Corrected sections as of 11-may-2020: h1: type of reportable event corrected from "malfunction" to "serious injury".H3: device was returned to manufacturer for evaluation corrected from "yes" to "no".

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9292435
Report Number1000113657-2019-10132
Device Sequence Number2362434
Product Code NBW
UDI-Device Identifier00021292007843
UDI-Public(01)00021292007843
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberSTRIP, RH TMX SUPPLY KIT10CT MG/DL 24/CS
Device Catalogue NumberREA4H01-01
Device Lot NumberMW3451S
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/14/2019
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date11/07/2019
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;